MathSciNet Relay Station
MathSciNet bibliographic data
MR871678 (88a:46015) 46B20 (47B38 54H05)
Mercourakis, Sophocles On weakly countably determined Banach spaces. Trans. Amer. Math. Soc. 300 (1987), no. 1, 307–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement